Results 1 to 2 of 2

Thread: any one quetiapine ,noticed large weight gain

  1. #1
    Join Date
    Aug 2015
    Posts
    94

    Angry any one quetiapine ,noticed large weight gain

    been on quetiapine 100mg , these tablets have mess with my metablision putting on load of weight , I have cut them down to 25 mg a day but finding it hard to sleep this is the problem they are meant to calm you down then with the weight gain it creats other health problems ,

  2. #2
    Join Date
    Feb 2013
    Posts
    78

    Re: any one quetiapine ,noticed large weight gain

    I noticed weight gain when I was on 100mg in the extended release. I’m on 75mg now (not the extended release version) and haven’t noticed any weight changes. However I exercise every day. I dropped the original weight I’d gained fairly quickly once I began working out and it’s stayed off.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. quetiapine causes massive weight gain
    By rodds in forum Quetiapine / Seroquel
    Replies: 1
    Last Post: 02-06-16, 13:51
  2. Awful Quetiapine weight gain
    By Andy699 in forum Quetiapine / Seroquel
    Replies: 39
    Last Post: 21-11-15, 15:17
  3. quetiapine side effects and concern about weight gain
    By James244 in forum Quetiapine / Seroquel
    Replies: 1
    Last Post: 16-09-15, 06:37
  4. Replies: 7
    Last Post: 27-04-12, 17:01
  5. venlafxine and quetiapine ,weight gain!!
    By icyred in forum Effexor / Venlafaxine
    Replies: 5
    Last Post: 23-10-08, 21:41

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •